# SDR CALA2015030493198

- Difficulty date: March 2, 2015
- Submitted: March 4, 2015
- Operation: Air carrier
- Aircraft: N778FD
- Make and model: Boeing 757222
- Aircraft serial: 25223
- Aircraft time: 75,428 hours, 27,408 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT BS 1480 FRAME CORRODED BETWEEN STRINGER 26 & 27 RT.  REMOVED CORROSION IAW STM 51-10-02 & FOUND IT TO BE OUT OF LIMITS IAW SRM 53-02-07 & SRM 53-30-07.  EA 130911 & ECRA 5360-01340 WERE ISSUED TO ADDRESS THE DAMAGE.  IAW ECRA 5360-01340, THE BS 1480 BETWEEN STRINGER 25R & 28R HAS BEEN REPAIRED TO STAGE 1 & 2.  A NEW FORM 8100-9 MUST BE RECEIVED & THE INSPECTION ACCOMPLISHED NOT LATER THAN 23531C FROM REPAIR EMBODIMENT PTC 50000.  AIRPLANE SOLD AS IS ON 15 AUG 2014.  BUYER WAS AWARE OF THIS ITEM PRIOR TO SALE BEING FINALIZED.
